# SDR SWAA2019061833885

- Difficulty date: June 1, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A25092
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STRINGER CLIP CRACKED AT BS. 277, STR. 10R. / R&R STRINGER CLIP IAW SRM AND DWG.
